Translator Disclaimer
30 June 2005 On $\sigma$-porous sets in abstract spaces
L. Zajíček
Abstr. Appl. Anal. 2005(5): 509-534 (30 June 2005). DOI: 10.1155/AAA.2005.509

Abstract

The main aim of this survey paper is to give basic information about properties and applications of σ-porous sets in Banach spaces (and some other infinite-dimensional spaces). This paper can be considered a partial continuation of the author's 1987 survey on porosity and σ-porosity and therefore only some results, remarks, and references (important for infinite-dimensional spaces) are repeated. However, this paper can be used without any knowledge of the previous survey. Some new results concerning σ-porosity in finite-dimensional spaces are also briefly mentioned. However, results concerning porosity (but not σ-porosity) are mentioned only exceptionally.

Citation

Download Citation

L. Zajíček. "On $\sigma$-porous sets in abstract spaces." Abstr. Appl. Anal. 2005 (5) 509 - 534, 30 June 2005. https://doi.org/10.1155/AAA.2005.509

Information

Published: 30 June 2005
First available in Project Euclid: 25 July 2005

zbMATH: 1098.28003
MathSciNet: MR2201041
Digital Object Identifier: 10.1155/AAA.2005.509

Rights: Copyright © 2005 Hindawi

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2005 • No. 5 • 30 June 2005
Back to Top